# SDR 4HYA2021072603

- Difficulty date: July 26, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N545HF
- Make and model: Snias AS350B3
- Aircraft serial: 4123
- Aircraft time: 5,925 hours, 22,825 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,626 hours, 11,796 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Smoke
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE NOTICED SMOKE IN CABIN WITH PLASTIC SMELL. MAINTENANCE DISCOVERED AIR CONDITIONER COMPRESSOR TO BE SOURCE.
